MAUDE Adverse Event Report: BECTON DICKINSON, S.A. PHASEAL OPTIMA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON, S.A. PHASEAL OPTIMA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515052
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd injector n35-o luer lock disconnected.The following information was provided by the initial reporter: it was reported that after adjusting 5fu, while infusing into the infuse pump, the injector was detached from the syringe, and the chemical was splashed during use.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: one n35-o injector along with a syringe that is not manufactured by bd, was provided to our quality team for investigation.Upon visual inspection of the returned product, no damage or defects were identified.Functional testing confirmed that the injector connected securely to the mating luer without issue.Dimensional testing of the injector¿s luer threading was also performed.No conditions were identified that would contribute to a disconnection between the optima injector and the syringe.The iso luer lock threads met all required specifications, and all measured dimensions were within tolerance.The product undergoes routine visual and functional testing throughout the manufacturing process to ensure quality and proper device performance, including verification that all critical dimensions meet specification.Because the lot number associated with this incident was not available, a device history review could not be completed.Based on the investigation, no root cause related to the product or manufacturing process could be identified at this time.Complaints related to this device and reported condition will continue to be monitored and trended.The quality team regularly reviews this data to identify any emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
PHASEAL OPTIMA
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24274300
Report Number3003152976-2026-00049
Device Sequence Number10658310
Product Code ONB
UDI-Device Identifier00382905150524
UDI-Public(01)00382905150524
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515052
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown